| Model Number |
480460-12 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The sureform 60 stapler instrument was analyzed and found to have a torn snake wrist cover.The tears measured roughly 0.493 to 0.224" and there may be missing pieces, but the size of the missing pieces cannot be confirmed.The event was caused partially or wholly by the user of the device including sample handling.
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the sureform 60 stapler instrument sheath was broken.The procedure was completed with no patient harm.